×

zbMATH — the first resource for mathematics

Über die Abhängigkeit der Tschebyscheffschen Approximierenden einer differenzierbaren Funktion vom Intervall. (German) Zbl 0108.27301

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barth, W.: Ein Iterationsverfahren zur Approximation durch Polynome. ZaMM38, 258-260 (1958). · Zbl 0094.31602 · doi:10.1002/zamm.19580380705
[2] Bernstein, S. N.: Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d’une variable réelle. Paris: Gauthier-Villars 1926.
[3] Vallée-Poussin, Ch. J. de La: Leçons sur l’approximation des fonctions d’une variable réelle. Paris: Gauthier-Villars 1919. · JFM 47.0908.02
[4] Maehly, H., u.Ch. Witzgall: Tschebyscheff-Approximationen in kleinen Intervallen I. Approximation durch Polynome. Numer. Math.2, 142-150 (1960). · Zbl 0131.29801 · doi:10.1007/BF01386218
[5] Meinardus, G.: Über die Approximation analytischer Funktionen in einem reellen Intervall. Arch. Rat. Mech. Anal.7, 143-159 (1961). · Zbl 0104.28204 · doi:10.1007/BF00250757
[6] Murnaghan, F. D., andJ. W. Wrench: The approximation of differentiable functions by polynomials. David Taylor Model Basin Report 1175 (revised edition), Mai 1960.
[7] Natanson, I. P.: Konstruktive Funktionentheorie. Berlin: Akademie-Verlag 1955. · Zbl 0065.29502
[8] Remez, E.: Sur un procédé convergent d’approximations successives pour determiner les polynomes d’approximation. Comptes Rendus Acad. Sci. Paris198, 2063-2065 (1934). · JFM 60.0211.03
[9] ?: Sur le calcul effectif des polynomes d’approximation de Tschebyscheff. Comptes Rendus Acad. Sci. Paris199, 337-340 (1935). · JFM 60.0212.01
[10] Remez, E.: Allgemeine Berechnungsmethoden für die Tschebyscheffsche Approximation. Probleme mit reellen Parametern, die linear auftreten. Kiev. Izdat. Akad. Nauk. Ukrainsk. SSSR, 1957. [In Russisch.]
[11] Selfridge, R. G.: Approximation with least maximum error. Pacific J. Math.3, 247-255 (1953). · Zbl 0050.06903
[12] Stiefel, E. L.: Numerical Methods of Tchebycheff Approximations. Beitrag auf pp 217-232 in dem Bande ?On Numerical Approximation?, hrsgeg. vonE. Langer. Madison. Univ. of Wisconsin Press 1959.
[13] Veidinger, L.: On the numerical determination of the best approximations in the Chebyshev sense. Numer. Math.2, 99-105 (1960). · Zbl 0090.33702 · doi:10.1007/BF01386215
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.